# SDR UALA2011072203740

- Difficulty date: July 22, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 44,104 hours, 11,585 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 147
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO START NR 2 ENGINE.  ACCOMPLISHED MANUAL OPENING OF START VALVE, ENGINE STARTED NORMALLY.  REPLACED RT ENG STARTER ASSY PER MM.  DRY MOTOR CHECKS OKAY PER AMM.
